Ezetimibe: I've just had 3 days of... - Diabetes Research...

Diabetes Research & Wellness Foundation

5,534 members1,308 posts

Ezetimibe

Soundwell1
Soundwell1

I've just had 3 days of heck with this cholesterol lowering drug. It could be all the E numbers or the povidone but my bs has been high for the three days along with many side effects. I certainly couldn't go through another day of it, so I'm giving up. The reason I was trying it is because I can't tolerate other statins. Does anyone else know about this drug?

.

9 Replies
oldestnewest

Yes it’s a good cholesterol lowering therapy, my latest bloods have definitely evidenced this. I have had zero side effects from it.

Soundwell1
Soundwell1 in reply to Boo_boo1

That's good if you can take it. I was hoping for some replies from people who cannot tolerate it.

Hi Soundwell, I haven’t heard about this drug but have tried many statin variations in the past, all of which gave me severe memory loss. 6 years ago I made the decision to stop taking any form of cholesterol drugs and will not be persuaded to return to them. I’ve had to adjust my diet because of recent diabetes diagnosis plus with having bad side effects with the medication associated with diabetes I’ve reached the point where I’ve said enough is enough. I will get the diabetes under control but I’m not going to add memory loss to the equation.

I hope you get this sorted.

Soundwell1
Soundwell1 in reply to Catmad10

How interesting, so you made the decision. I haven't read that before.

I've got type1 and also had heart attack and bypass op when I was 52 years. The cardiologist is always trying to push those meds on me. I haven't taken statins for a few years now but I have micro vascularcular probs.that give me shortness of breath and heavy chest.

My memory is also not so good without them. We just can't win.

Thanks for replying.

Catmad10
Catmad10 in reply to Soundwell1

If it’s one thing that’s come out of our conversation is that we are all different.

I had acute pancreatitis and was hospitalised for 7 months. My diabetes was classed as type 3 (pancreas related) and is now type 2. The Metformin tablets give me severe bowel problems (I’m trying to be ladylike here) and the Empagliflozin give me thrush and if I’m not careful incontinence. I told the doctor that the only positive to taking statins is I would forget what was going on down below. 🤣🤣.

Soundwell1
Soundwell1 in reply to Catmad10

🤔🤣🤣

Boo_boo1
Boo_boo1 in reply to Soundwell1

Soundwell are you on the British heart foundation forum lots and lots of people of there suffer with MVA & VA

Soundwell1
Soundwell1 in reply to Boo_boo1

Thanks, yep

I’m 7 days into taking ezetimibe & feel awful - ache across my shoulders - feel weak & pathetic - was blaming it on feeling fed up working from home etc- but today thought I wonder if it is this new med. very emotional (poor hubby) - don’t know if I should stick with it or give up. Sorry no much help to you as think we both looking for answers!!

You may also like...